# SDR 2001UALA01079

- Difficulty date: June 16, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 65,389 hours, 17,638 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO DOOR LIGHT CAME ON AT 10,000 FT.  FOUND SENSOR S214 LOOSE.  SECURED, OPERATIONAL CHECK GOOD.
